# SDR GTIA201912164863

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 8 hours, 5 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE PACK WILL NOT ARM-R AND R R1 DOOR SLIDE AND REPOSITIONED GIRT BAR AT R1 DOOR. OPS CHECK OK. REF AMM CH 25-62-44
